# SDR DALA2015120207315

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 1456C WAS FOUND CORRODED OUT OD LIMITS IAW SRM 51-22-2A.  ACCESS PANEL WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390, JOB 001-0454.
